Pill Weight Gain: Products With Dangerous Side Effects

Pill Weight Gain: Products With Dangerous Side Effects

When you ingest any type of medication or natural remedy, it is important to know about any side effects including pill weight gain. Any sudden weight gain is reason for concern, so it’s important to be aware of potential causes in order to rule out serious health issues.

It’s also important to understand pill side effects so that you can make an informed decision as to whether to continue taking them. While some medications may be absolutely necessary, others are optional and may not be worth the risk.

Oral Contraceptives

Oral contraceptives, otherwise known as ‘the pill’, can be a serious source of undesirable side effects. While this type of birth control has been a true blessing to many women over the years, it also presents some horrible side effects.

In recent years, there has been vast improvements to the types of birth control pill available to women. Some women still suffer, though, due to the way their bodies react to the hormone filled pill, and one of the most common side effects is weight gain.

Antidepressants

Antidepressants have been an important remedy to the millions who suffer from depression. At the same time, the side effects of some types of antidepressants have caused a multitude of other problems. Some common side effects are:

  • fatigue
  • lack of libido
  • weight gain due to increased appetite.

Other Medications

There are other prescription medications that can instigate weight gain. Some common ones are the ones used to treat diabetes, heartburn and high blood pressure. Certain steroids taken for muscle gain also cause unhealthy weight gain. Please note that not all medications used to treat these conditions cause weight gain.

The Risk

Okay, so some medications cause weight gain, what is the big deal? The big deal is that unnecessary weight gain can cause many other health issues that will exacerbate any problems you already have. Or, it will create issues where there weren’t any before.

Fast and steady weight gain from medication causes stress to all parts of your body, most importantly your heart. It can also create a vicious cycle of taking medication to treat a condition, gaining weight, then taking more medication to remedy other health issues from extra weight, and so on.

What to do?

First and foremost, do not stop taking any prescription suddenly without consulting your physician. This can be a danger to your system also. Be prepared to let your doctor know exactly what your symptoms have been.

There are an abundance of different prescription medications on the market. Your doctor should be able to find an alternative for your condition with a little trial and error.

If one type of birth control pill doesn’t work for your body, there are many others to choose from. Don’t just settle for misery. Communication with your doctor is primary and together you can come up with a solution that will work best for you. If weight gain ends up being a significant issue, work to resolve that with a healthy plan, not another pill.